Results 1 to 2 of 2

Thread: Change from Injection to pills

  1. #1

    Change from Injection to pills

    I've been on the olanzapine injection for two years, but recently (8 weeks ago) changed to pills, I had to change from the injection because I was experiencing bad side effects, (disorrientation and confusion), which I still get now, does anyone experience that on pills? I'm wondering if the disorientation goes away?

  2. #2
    Join Date
    Jan 2017
    Posts
    71

    Re: Change from Injection to pills

    No I have never suffered from any of that from the pills. The highest dose I was on was 10mg too.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Pills, Glorious Pills
    By Keeptakingthetablets in forum Depression from Panic/Anxiety
    Replies: 1
    Last Post: 29-07-15, 08:57
  2. Still hope that the pills will change something..?
    By MrMan in forum Panic / Panic Attacks
    Replies: 0
    Last Post: 23-10-12, 17:55
  3. hydrocortisone injection
    By jaded jean in forum Health Anxiety
    Replies: 4
    Last Post: 01-12-10, 14:06
  4. Fed up off feeling bad when on the pills and off the pills
    By Tracy43 in forum Escitalopram / Lexapro / Cipralex
    Replies: 2
    Last Post: 30-07-09, 12:19

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •